On distributional solutions of some systems of linear differential equations

Jan Ligęza

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 1, page 37-41
  • ISSN: 0528-2195

How to cite

top

Ligęza, Jan. "On distributional solutions of some systems of linear differential equations." Časopis pro pěstování matematiky 102.1 (1977): 37-41. <http://eudml.org/doc/21310>.

@article{Ligęza1977,
author = {Ligęza, Jan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {1},
pages = {37-41},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On distributional solutions of some systems of linear differential equations},
url = {http://eudml.org/doc/21310},
volume = {102},
year = {1977},
}

TY - JOUR
AU - Ligęza, Jan
TI - On distributional solutions of some systems of linear differential equations
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 1
SP - 37
EP - 41
LA - eng
UR - http://eudml.org/doc/21310
ER -

References

top
  1. V. Doležal, Dynamics of linear systems, Praha 1964. (1964) MR0169744
  2. J. Kurzweil, Linear differential equations with distributions as coefficients, Bull. Acad. Polon. Sci. Ser. math. astr. et phys., 7 (1959), 557-560. (1959) Zbl0117.34401MR0111887
  3. A. Lasota J. Traple, Nicoletti boundary value problem for systems of linear differential equations with distributional perturbations, Zeszyty Naukowe U. J., Prace Matematyczne, 15 (1971), 103-108. (1971) Zbl0305.34022MR0369785
  4. J. Ligeza, On the existence of the product of a measure and a function of locally bounded variation, (to appear), Studia Math.. 
  5. J. Ligeza, The existence and the uniqueness of distributional solutions of some systems of non-linear differential equations, Čas. pěst. mat. 102 (1977), 30-36. (1977) Zbl0345.34002MR0460756
  6. J. Ligeza, Cauchy's problem for systems of linear differential equations with distributional coefficients, Colloquium Math., 33 (1975), 295-303. (1975) Zbl0321.34002MR0399542

Citations in EuDML Documents

top
  1. Jan Ligęza, Generalized solutions of ordinary linear differential equations in the Colombeau algebra
  2. Dariusz Idczak, Distributional derivatives of functions of two variables of finite variation and their application to an impulsive hyperbolic equation
  3. Jan Ligęza, Remarks on generalized solutions of ordinary linear differential equations in the Colombeau algebra
  4. Martin Pelant, Milan Tvrdý, Linear distributional differential equations in the space of regulated functions
  5. Milan Tvrdý, Linear distributional differential equations of the second order

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.